I was on for 8 months. ALL side effects and total loss to quality of life! After 2 months off I was in for MOHS surgery on my head and now I'm covered in more basal cells then ever before! The thought of going back on it makes me cringe but I wonder if taking it less frequently would lighten the side effects and maybe I could keep some of the hair I have had grow back and maybe enjoy a balance of life!! Honestly feeling rather hopeless about this battle
Msmeggers: oh my gosh! I feel like I actually wrote your question word for word! Same EXACT thing happen to me!! More basal cells than BEFORE I took it!!
I hate that drug & regret taking it. But, loved my skin (not my lack of hair & million side affects) for the 2 months I was on it. I was wondering that same thing... maybe a once a week or twice a week dose?? Just to keep them at bay but no side affects? Love the concept.
In Sept 2015 I started taking Erivedge 150 mg daily for Basal Cell Carsonoma which has metastasized into 5 nodules in my lungs! After 9 months nodules had shrunk to a point where they were hardly detected on a CT scan but still appeared on PET scan! Side effects were total hair loss, loss of appetite, major weight loss (221 lbs down to 186 lbs) and major muscle cramps in legs and hands which began affecting my quality of life! After consulting with my Oncologist we decided to reduce dosage to 50% (every other day) for 90 day trial and then CT scan for any change. RESULTS were NO change in CT Scan but Major Reduction in muscle cramping! So I have been on half dosage since June 2016 with No change in CT Scan! Latest PET scan in April 2017 still showing Basal Cell activity in lungs but No additional activity or growth in my body!
- Erivedge Information for Consumers
- Erivedge Information for Healthcare Professionals (includes dosage details)
- Side Effects of Erivedge (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2012 • 21 answers
Posted 7 Nov 2012 • 7 answers
Posted 23 Dec 2013 • 2 answers
Posted 18 Dec 2017 • 1 answer
Posted 26 Jan 2018 • 0 answers